MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-LUMEN 12 FR X 20 CM; CATHETER PERCUTANEOUS

ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-LUMEN 12 FR X 20 CM; CATHETER PERCUTANEOUS
Catalog Number CU-25122-F
Medical Device Problem Codes Difficult to Remove (1528); Unraveled Material (1664); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that: " on (b)(6) 2025, when the icu doctor at (b)(6) hospital affiliated to (b)(6) implanted the device, the guidewire got stuck in the puncture needle and could not be withdrawn.Therefore, the guidewire and puncture needle had to be withdrawn together, and a new catheter was re-inserted for catheterization.The customer said the swg unraveled, no harm for the patient.The patient condition is fine.Associated complaints 3006425876-2025-01157.
 
Additional Manufacturer Narrative
(b)(4).The report of an unravelled guide wire was confirmed through examination of the customer supplied video; however, analysis of the returned samples revealed that they do not match the sample shown in the video.Furthermore, visual and dimensional analysis revealed that the returned samples do not match the components normally included within the reported finished good.Kinking was visible on the guide wires, but no unravelling or separation was observed.No manufacturing defects were found during this investigation.Arrow guide wires of the size normally included within the reported finished good are designed and manufactured to withstand a tensile force of 2.75 pounds force.This internal specification is higher than the required standard of 2.2 pounds force for this size wire.The selected insertion site and patient anatomy may present a tortuous path that could contribute to the possibility of guide wire kinking.Guide wire breakage may occur if a force greater than the design specification is applied during removal.A device history record review was performed on the reported finished good and no findings were identified.Based on these circumstances, the observed damage on the returned samples appears consistent with undue force applied during insertion; however, due to the discrepancies, the root cause cannot be determined at this time.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that: "(b)(6) 2025, when the icu doctor at (b)(6) hospital affiliated to (b)(6) university implanted the device, the guidewire got stuck in the puncture needle and could not be withdrawn.Therefore, the guidewire and puncture needle had to be withdrawn together, and a new catheter was re-inserted for catheterization.The customer said the swg unraveled, no harm for the patient.The patient condition is fine.Associated complaints 3006425876-2025-01157 and 3006425876-2025-01160.".

Brand Name
ARROW HEMODIALYSIS SET: 2-LUMEN 12 FR X 20 CM
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23828925
Report Number3006425876-2025-01160
Device Sequence Number9277937
Product Code DQY
UDI-Device Identifier00801902100276
UDI-Public(01)00801902100276(11)250102(17)261106(10)71F24M0759(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCU-25122-F
Device Lot Number71F24M0759
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/11/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2025
Supplement Date Received by Manufacturer12/19/2025
Initial Report FDA Received Date12/17/2025
Supplement Report FDA Received Date01/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown